# SDR UIEA2021112302433

- Difficulty date: December 29, 2021
- Submitted: December 31, 2021
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 107,664 hours, 16,958 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Shear Tie
- Part number: 140T2102U528
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHEAR TIE COMMON TO FRAME WEB AT BS 1329 STR 38L, INBD AND OTBD SHEAR TIES HAVE CORROSION.( REMOVED AND REPLACED 2EA SHEAR TIES AT AFT CARGO PIT BS 1329, INBD AND OTBD OF STR 38L PER SRM 51-40-02-0G-0 PGS 2-3 )
